# SDR DALA2018020800817

- Difficulty date: January 31, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 56,629 hours, 20,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT QRO, CORROSION WAS FOUND AFFECTING THE CHORD-OUTER FLANGE P/N 141A8240-11 BETWEEN BS 330.62 AND BS 336 AT E&E COMPARTMENT, LT. MAINTENANCE REPAIRED PER ERA 565487-14.
